# SDR C2XA01IA253

- Difficulty date: May 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 14532475401
- Condition: Broken
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - DURING ROUTINE INSPECTION, THE LEFT HAND ELEVATOR BELLCRANK ASSEMBLY WAS FOUND TO BE BROKEN AT THE TORQUE TUBE MATING AREA.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BELLCRANK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
